MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; IRIS CLIP RETRACTOR

MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; IRIS CLIP RETRACTOR
Model Number MAL-0002-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The procedure was completed as planned.
 
Event or Problem Description
Upon removal of the malyugin ring there was an iris tear and some bleeding occurred.

Brand Name
MALYUGIN RING SYSTEM
Common Device Name
IRIS CLIP RETRACTOR
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
MDR Report Key10532820
Report Number3019924-2020-00005
Device Sequence Number3055989
Product Code HOC
UDI-Device Identifier00844685000043
UDI-Public00844685000043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model NumberMAL-0002-1
Device Catalogue NumberMAL-0002
Device Lot Number121177
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;